Efficient solution of systems of Boolean equations
Emerging
8
Citations10
Refs1996
Year
Search Works
Work Details
- DOI 10.5555/244522.244886
- OpenAlex ID W2140630503
- Type Article
- Language EN
- Published 10 Nov 1996
- Pages 542–546
- Countries 1
- Institutions 2
- Added 24 Jun 2016
- Updated 27 Oct 2026
External Links
MENU
0
Efficient solution of systems of Boolean equations
Article 1996 EN
This paper describes an algorithm for the efficient solu-tion of large systems of Boolean equations. The algorithm exploits the fact that, in some cases, the composition op-eration of Boolean functions represented by BDD’s can be performed in a very efficient manner. Thus, the algorithm tries to eliminate as many variables and equations as pos-sible through function composition. When the system ca…
8
Citations
10
References
2
Authors
0.00
FWCI
Citations by Year
Last 4 yearsTopics
Keywords
Authors & Affiliations
2 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Scott W. Woods | Georgia Institute of Technolog… (US) | |
| 2 | Giorgio Casinovi | Georgia Tech Research Institut… (US) | — |
Related Works
10Data: OpenAlex